Shells’ Story – Levaquin and Avelox Toxicity

Shelley FQWall

Welllll…. I was prescribed Levaquin(Levofloxacin) a Fluoroquinolone, twice in 2003 along with 3 pills of Avelox(Moxifloxacin) also a Fluoroquinolone, making a total of just 20 pills, to treat the same sinus I’d been battling. No warning…. no discussion…. just told that this (Levaquin) was a “powerful antibiotic”…. I actually felt relieved, trusting that my Doctor really ca…red about my health. This was the first time I was ever diagnosed w/ a sinus infection…. I had never suffered anything more than a common cold or virus except for a bout of bronchitis once. I’ve always taken excellent care of myself, somewhat proud of staying active and physically fit well into my forties, and even after giving birth to twins at 40!!

You can read my actual words of horror and disbelief below…. this was originally an email I had sent to Gary Moller after reading an article he had written about Fluoroquinolones on his website. At that time, there were not too many online articles…. just mostly research articles or data. I had no idea he would publish my cry for help on his website, and in fact came across it by accident a few months after I had emailed him.

The words were from my heart…. the only thing I did not write was the subject line, which was added by Gary…. but I decided to leave it, since POISONING is what we’re dealing with as far as the Fluoroquinolones are concerned.

Also note that this was “just the beginning”……

Gary has since contacted me several times for follow-up. Feel free to post a Comment…. his page on the Fluoroquinolones could use a little action!! And we need all the exposure we can get!!

Thank you Tami for putting up this FB page as well. My heart goes out to every one of you!! United we can make a difference!!
Keep the FAITH ~~

~Shells~

Lisa’s Story – Ciprofloxacin Side-Effects

Lisa wall of pain

Lisa’s story –

I took 500 milligrams of Cipro/ciprofloxacin twice a day for 3.5 days in 2009, and again in 2011, to treat urinary tract infections.  In 2009, I did not react badly at all and was able to continue living my life as a normal 29-30 year old.  When I took Cipro/ciprofloxacin again in 2011, I experienced a severe adverse reaction to the drug.

Before I reacted badly to Cipro/ciprofloxacin, I was a very active, healthy, happy 32 year old.  I enjoyed hiking, crossfit, reading, dating, dancing, traveling, etc.  I was so fit that I had hiked the entire 500 mile Colorado Trail in the summer of 2010.  I was “healthy as a horse” as they say and never needed to go to the doctor – except to treat the occasional urinary tract infection that I got about once every 2 years.

After I took Cipro/ciprofloxacin, I experienced the following adverse effects:

  • Weakness in my legs.  I could barely walk.  The steps that I could take took a tremendous amount of effort and energy.  I couldn’t stand for more than a minute.
  • Tightness of the tendons in my legs.  I had inflammation, and possibly tears, in most of the tendons in my legs and feet.  My hips, knees and ankles, to simplify things, didn’t work right.
  • Loss of use of muscles / loss of strength.  My muscles, especially the muscles in my legs, wouldn’t move like they used to.  All of my movements were slow and deliberate.

Continue reading